Male 42, young teenage voice, no visible adams apple, patchy facial hair, no male hair on arms. T varied between 155-190 from 2013-2016. E2 was 20 in 2013. Prolactin 15, increased to 25 after starting thyroxine, decreased to 4-14 after increasing salt intake. I struggled with thyroxine to get a grip on TSH (TSH 15, T4 8.5 in 2013, no goitre ever, clean USG, AMA,ATG >600, ATG decreased on thyroxine) but to no avail. Went to the doctor and he's suspecting Kallmann, but that is impossible as I have a very strong sense of smell (like an addisons patient, and cortisol is also repeatedly near 12 at 8am). Doc prescribed sustanon recently after I had already started it. I will be doing the MRI though, just to be sure, but at a government hospital as it's cheaper, so will have to wait in queue (I'm in India). Anyway, in 2017 I decided to do something about the testosterone. Ran some experiments:
Baseline: T 189, LH 5.72, FSH 2.51 in June 2016; T 196, LH 3.33, FSH 2.08, PRL 14.36, cortisol 15.08 in Dec 2016 (yeah, I'm an idiot for not having a E2 baseline here. It was 20 in 2013)
HCG 625 IU/day for 3 weeks: T 424, E2 71, PRL 11.6, Cort 13.42
HCG 312 IU/day for 2 weeks: T 216, E2 33
clomiphene 12.5mg/day for 2 weeks: T 388, E2 24.5, LH 6.53, FSH 4.73, PRL 12.09
Letrozole 1.25mg/day for 2 weeks: T 408, E2 <11.8, LH 10.96, FSH 7.03, PRL 12.36
Sustanon 50mg/week for 2 weeks: calcium 8.64, sodium 143
Sustanon 50mg/week for 2 more weeks: T 452, E2 16.21, LH 3.53, FSH 2.64, PRL 17.2, Cort 12.7, Calcium 8.75, albumin 4.4, sodium 143, magnesium 2.05. 24Hr urine: calcium 116mg, Phos 499mg. (2 weeks later: sodium 145, potassium 4.5)
So now 2 questions (first one really important):
If I assume the E2 baseline for me is 20, how did it drop to 16 on sustanon, even though T doubled? Did this ever happen to anybody? Seems like all my E2 is intratesticular in origin from the HCG results, so will probably have to add HCG. Did this happen to anybody? I did feel splendid on HCG despite the high E2, just that all my lymph nodes started swelling up. (they also swelled up on hydrocortisone and clomiphene, no fever, so I'm not sure what the problem is... and yes I did go to a doctor who gave me a tablet for gas).
Secondly, I started having severe muscle cramps, twitching, tingling etc on sustanon. Apparently, internet says this happens to some people. My doc (MRCP endocrinologist) has never seen this, nor the hypocalcemia, and doubts it is hypocalcemia. I disagree, the prolactin shot up, probably to correct the calcium. Me and my paternal family has a history of muscle cramps (usually leg). On sustanon it was 10x bad. Can this happen if E2 decreases? Has anybody seen this happen? It maybe theoretically possible as E2 does regulate calcium intake, bone and PTH, but actual evidence anyone? The cramps did not happen much on letrozole though. I didn't feel good on sustanon though (actually felt horrible due to the aches), but it did cure my headaches (probably due to sodium retention? resting BP increased to 120/80). Interestingly, nicotine gum relieves the cramps (had some gum lying around, I don't smoke).
Also, any questions and answers I have missed, please ask or answer